# SDR ASMF200510011

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,994 hours, 14,470 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 921211
- Condition: Malfunctioned
- Location: Left Side
- Part time: 15,693 hours, 5,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING LEFT ENGINE START, THE STARTER VALVE LIGHT TURNED ON AND EICAS MESSAGES, L ENG STARTED.  DISPLAYED WITH START SELECTOR IN GND, ENGINE FAILED TO ROTATE.  THE BREAKERS WERE RESEATED AND THE LEFT ENGINE WAS STARTED IN MANUAL MODE, BEING CORRECT.  THE REPORT WAS DEFERRED IAW MEL 80-00-2.  DURING OVERNIGHT CHECK, THE LEFT START VALVE WAS REPLACED IAW MM 80-11-02, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
